×

Found 24 Documents (Results 1–24)

100
MathJax

Robert Adol’fovich Minlos (on his 70th birthday). (English. Russian original) Zbl 1023.01507

Russ. Math. Surv. 56, No. 4, 789-792 (2001); translation from Usp. Mat. Nauk 56, No. 4, 173-176 (2001).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Izabella Grigor’evna Bashmakova (on her 80th birthday). (English. Russian original) Zbl 1017.01511

Russ. Math. Surv. 56, No. 4, 785-788 (2001); translation from Usp. Mat. Nauk 56, No. 4, 169-172 (2001).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Mikhail Semenovich Agranovich (on his 70th birthday). (English. Russian original) Zbl 1017.01503

Russ. Math. Surv. 56, No. 4, 777-784 (2001); translation from Usp. Mat. Nauk 56, No. 4, 163-168 (2001).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Congruence mod 8 for real algebraic curves of degree 9. (English. Russian original) Zbl 1049.14045

Russ. Math. Surv. 56, No. 4, 770-771 (2001); translation from Usp. Mat. Nauk 56, No. 4, 137-138 (2001).
MSC:  14P25 11E88 14H50
PDF BibTeX XML Cite
Full Text: DOI

Relative widths of classes of differentiable functions in the \(L^2\) metric. (English. Russian original) Zbl 1036.41013

Russ. Math. Surv. 56, No. 4, 767-769 (2001); translation from Usp. Mat. Nauk 56, No. 4, 159-160 (2001).
PDF BibTeX XML Cite
Full Text: DOI

Formal series for the \(\tau\)-function realizing Riemann’s theorem about domains in the complex plane. (English. Russian original) Zbl 1114.37306

Russ. Math. Surv. 56, No. 4, 760-761 (2001); translation from Usp. Mat. Nauk 56, No. 4, 155-156 (2001).
MSC:  37K10 37K20
PDF BibTeX XML Cite
Full Text: DOI

Vera Nikolaevna Maslennikova (April 29, 1924 – August 14, 2000) (obituary). (English. Russian original) Zbl 1023.01501

Russ. Math. Surv. 56, No. 4, 739-743 (2001); translation from Usp. Mat. Nauk 56, No. 4, 129-132 (2001).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

The Wulff construction in statistical mechanics and combinatorics. (English. Russian original) Zbl 1035.82013

Russ. Math. Surv. 56, No. 4, 709-738 (2001); translation from Usp. Mat. Nauk 56, No. 4, 97-128 (2001).
PDF BibTeX XML Cite
Full Text: DOI arXiv

\({\mathcal N}\)-functions and their relationships with solutions of general hypergeometric systems and \(GG\)-systems. (English. Russian original) Zbl 1060.33019

Russ. Math. Surv. 56, No. 4, 615-647 (2001); translation from Usp. Mat. Nauk 56, No. 4, 3-34 (2001).
MSC:  33C70 32G34 33D70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification